CSpace
协方差的二次型容许估计
徐兴忠; 吴启光
2000
Source Publication应用数学学报
ISSN0254-3079
Volume023Issue:001Pages:141
Abstract本文研究方差的二次型估计的容许性,在平方损失下,我们给出了一个二次型估计在二次型估计类中是协方差的容许估计的充要条件。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/50206
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
徐兴忠,吴启光. 协方差的二次型容许估计[J]. 应用数学学报,2000,023(001):141.
APA 徐兴忠,&吴启光.(2000).协方差的二次型容许估计.应用数学学报,023(001),141.
MLA 徐兴忠,et al."协方差的二次型容许估计".应用数学学报 023.001(2000):141.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[徐兴忠]'s Articles
[吴启光]'s Articles
Baidu academic
Similar articles in Baidu academic
[徐兴忠]'s Articles
[吴启光]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[徐兴忠]'s Articles
[吴启光]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.